# SDR AALA202309253162

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 18,302 hours, 7,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M13562
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 18,680 hours, 5,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L ARM DOOR HANDLE POPS UP 1/4 INCH DURING CLIMB OUT DISARMING DOOR AND TRIGGER FLASHING CABIN PRESSURE LIGHT ON THE DOOR. FLIGHT ATTENDANT PUSHED BACK IN BUT POPS OUT WHEN IN TURBULANCE. MAINTENANCE FOUND THE SLIDE PACK WAS UNRAVELED AND REPLACED IT PER AMM 25-62-44.
